Mental health meds for someone with heart problems

Posted by imperfectchild96 @imperfectchild96, Jul 21, 2020

I was diagnosed with ADHD almost a year ago and was prescribed Focalin, so I took it. I didn’t know until now that it can increase heart damage and even death. I just started to notice I was feeling off physically recently. I’m 24. Is a non stimulant prescribed ADHD medication an option and safe or do I need to stop taking it all together? It’s been helping me mentally but I’m just noticing now that Im starting to feel physically off. I’m worried. Am I gonna die? I’m worried.

@imperfectchild96

Is it safe to stop taking the medication if you have a heart defect or safer for o keep taking it until told you stop taking it?

Jump to this post

@imperfectchild96. Please do not stop taking any medication without talking to your doctor first. Have you talk to your doctor yet? If not, please do so as soon as possible.

REPLY

I was going to yesterday but I was at work and didn’t get a chance

REPLY
@imperfectchild96

Is it safe to stop taking the medication if you have a heart defect or safer for o keep taking it until told you stop taking it?

Jump to this post

@imperfectchild96 Please consult your doctor first and as soon as possible.

REPLY

@imperfectchild96 Hi I have been following this thread and im concerned have you seen the Doctor yet? I had a son that was on Ritalin for a ADHD and even tho it was many years ago I know about feeling off. I watched what happen to him and we sought help immediately. I seem to remember, it was many years ago, but it was very important to wean off the medication. I'm not familiar with Focalin but please contact your Doctor and please let us know what was decided.
Have a Blessed Day
Dana

REPLY
@danab

@imperfectchild96 Hi I have been following this thread and im concerned have you seen the Doctor yet? I had a son that was on Ritalin for a ADHD and even tho it was many years ago I know about feeling off. I watched what happen to him and we sought help immediately. I seem to remember, it was many years ago, but it was very important to wean off the medication. I'm not familiar with Focalin but please contact your Doctor and please let us know what was decided.
Have a Blessed Day
Dana

Jump to this post

@imperfectchild96 Sorry about the misspelled words

REPLY
Please sign in or register to post a reply.